# SDR ASAA2013122612247

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 28,109 hours, 8,617 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING WHEN MENU SELECTED ON FMC.  ACFT GROUNDED. PULLED AND RESET SATCOM CIRCUIT BREAKER.  SAT COM, OPS CHECKED NORMAL IAW 23-15-00.
